# SDR CKSA96224

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER LEADING EDGE AT STA XFS185 CORRODED.  REPAIRED CORROSION DAMAGE IAW SKETCH AIA/E/2404 AND EA 96-326 AND 8110-3.  C-4 CHECK WORK CARD NR 4001 1OF1, NON-ROUTINE TASK CARD NR 87530.
